MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION OBTRYX? SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR

BOSTON SCIENTIFIC CORPORATION OBTRYX? SYSTEM - CURVED; MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Model Number M0068504000
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Codes Erosion (1750); Urinary Incontinence (4572)
Date of Event 04/08/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Block b3 date of event: the exact event onset date is unknown.The provided event date of april 8, 2025, was chosen as a best estimate based on the date of mesh explant.Block h6: the following imdrf patient codes capture the reportable events of: e2006: mesh erosion.The following imdrf impact codes capture the reportable events of: f1903: vaginal mesh explantation.
 
Event or Problem Description
It was reported that sometime after implantation, the patient was seen by a urologist due to experienced persistent incontinence.During bulkamid treatment, urethral erosion of the sling was identified.No pain was noted in the thigh roots or obturator foramen.Given the erosion, complete removal of the sling was indicated as the first step in management.On (b)(6) 2025, under general anesthesia, the eroded mesh was successfully removed via vaginal access, and the patient has been feeling much better.
 
Additional Manufacturer Narrative
Block h11: upon receipt at our quality assurance laboratory, this obtryx system - curved device underwent a thorough analysis.Visual inspection of the device observed that the mesh was partially explanted.The investigation concluded that the most probable cause for this event is known inherent risk of device, which indicates that the reported adverse event is known and documented in the labeling (including both short or long term known complications or adverse reactions).Block b3 date of event: the exact event onset date is unknown.The provided event date of (b)(6) 2025, was chosen as a best estimate based on the date of mesh explant.Block h6: the following imdrf patient codes capture the reportable events of: e2006 - mesh erosion the following imdrf impact codes capture the reportable events of: f1903 - vaginal mesh explantation.
 
Event or Problem Description

Brand Name
OBTRYX? SYSTEM - CURVED
Common Device Name
MESH, SURGICAL, SYNTHETIC, UROGYNECOLOGIC, FOR STRESS URINARY INCONTINENCE, RETR
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
BOSTON SCIENTIFIC CORPORATION
780 brookside drive
spencer IN 47460
Manufacturer Contact
farshad fahimi
4100 hamline avenue north
building c
saint paul, MN 55112
MDR Report Key22004004
Report Number2124215-2025-28893
Device Sequence Number9099746
Product Code OTN
UDI-Device Identifier08714729718963
UDI-Public(01)08714729718963(17)240621(10)27536132
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K040787
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2021
Device Explanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other,Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date06/21/2024
Device Model NumberM0068504000
Device Catalogue NumberM0068504000
Device Lot Number0027536132
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/15/2025
Supplement Date Received by Manufacturer06/27/2025
Initial Report FDA Received Date05/12/2025
Supplement Report FDA Received Date07/25/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/22/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient Age49 YR
Patient SexFemale